| Model Number |
21-7345-24 |
| Medical Device Problem Codes |
Device Alarm System (1012); Failure to Deliver (2338); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.D5 is the patient/consumer.
Event or Problem Description
It was reported that the pump was counting down volume in milliliters, but the bag was completely full.Pump event log was also alarming downstream occlusions, "admin set latched" and the pump was not infusing.No patient injury was reported.
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updates not required.H10: no product was returned therefore, no visual or functional evaluation could be performed.Results: we are unable to confirm the reported complaint as no sample was received for investigation.Root cause of the reported event is unknown and cannot be determined as no sample was received.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.